Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Intersection numbers for normal functions

Author: C. Herbert Clemens
Journal: J. Algebraic Geom. 22 (2013), 565-573
Published electronically: December 19, 2012
MathSciNet review: 3048545
Full-text PDF

Abstract | References | Additional Information

Abstract: The purpose of this note is to simplify and generalize a formula of M. Green and P. Griffiths for the intersection number of two normal functions in complex algebraic geometry.

References [Enhancements On Off] (What's this?)


Additional Information

C. Herbert Clemens
Affiliation: Department of Mathematics, Ohio State University, 231 West 18th Avenue, Columbus, Ohio 43210-1174

Received by editor(s): October 5, 2010
Received by editor(s) in revised form: January 15, 2011
Published electronically: December 19, 2012